T Nation

Suggestions for Lingering Acne Post-Cycle?


#1

I ran a beginners cycle over a year ago. It was simply test w/ a D-bol kickstart and a low-dose of HCG. PCT was Clomid, though originally was going to be Toremifene until I had some issues obtaining it. A stasis taper unfortunately wasn't an option due to international travel plans that arose. Bushy guided me through the whole cycle though. :slight_smile: On a whole, I'd say it was a very good experience, but I just haven't felt the desire to run anything not available OTC since. (I know, I'm weird hahaha...)

Anyway, during that cycle a developed acne on my back that has never fully gone away. I shower one to two times a day, and though I have a hard time reaching back there I also splash some rubbing alcohol on there about twice a day. The situation is much better than when I was on test, but it never completely cleared up and it is really starting to annoy me. The skin on my back just never returned to normal.

Any suggestions? I remember hearing something about B5, but don't know about the validity of that. I'd like to stay away from Accutane or anything like that.

Thanks so much.

EDIT

I should add that I ran an Epistane/Havoc clone for 4 weeks followed by a full Toremifene PCT a couple months back. This didn't seem to have any positive or negative effect on my acne though.


#2

This happened to me a few years ago. I went to my doc and he gave me some topical erythromycin and that cleared it up within a month and hasn’t been back since. It lingered on my back for about 8 months post cycle.


#3

I have had a problem with acne on my chest and back for a while now

and I got hold of some Tretinoin, or Retin-A
and that stuff drys it right up.
I m peeling a bit from it but its making a huge difference
its a topical derivative of vitamin A
totally unrelated to accutane and such even though its the same concept they are both derived from vit a they work differently